# SDR HEEA072595

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 11,704 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106602
- Part serial: 2343
- Condition: Weak
- Location: Dme
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEAK RECEIVE AND TRANSMIT.
